Moscow University Computational Mathematics and Cybernetics
This journal publishes papers of high scientific value in all areas of computational mathematics and cybernetics. It works at the interface between applied mathematics, numerical computation, and applications, and describes and analyzes new computational techniques for solving scientific or engineering problems.
The journal presents coverage of the following subjects:
- mathematical modeling and theory of inverse problems
- numerical methods
- research automatization
- nonlinear dynamic systems
- optimal control
- operations research
- systems analysis
- mathematical statistics
- discrete mathematics and mathematical theory of control systems
- computer systems architecture
- systems programming
- system-network optimization
- algorithmic languages.PEER REVIEW
Moscow University Computational Mathematics and Cybernetics is a peer reviewed journal. We use a single blind peer review format. Our team of reviewers includes 35 experts from 5 countries. The average period from submission to first decision in 2018 was 45 days, and that from first decision to acceptance was 60 days. The rejection rate for submitted manuscripts in 2018 was 10%. The final decision on the acceptance of an article for publication is made by the Editorial Board.
Any invited reviewer who feels unqualified or unable to review the manuscript due to the conflict of interests should promptly notify the editors and decline the invitation. Reviewers should formulate their statements clearly in a sound and reasoned way so that authors can use reviewer’s arguments to improve the manuscript. Personal criticism of the authors must be avoided. Reviewers should indicate in a review (i) any relevant published work that has not been cited by the authors, (ii) anything that has been reported in previous publications and not given appropriate reference or citation, (ii) any substantial similarity or overlap with any other manuscript (published or unpublished) of which they have personal knowledge.
A Confidence Tube of the Mean Value of Multiple Observations in Multivariate Linear Normal Multiregression
A. G. Belov (April 2019)
- Journal Title
- Moscow University Computational Mathematics and Cybernetics
- Volume 31 / 2007 - Volume 43 / 2019
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.